Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Discounted and positive stochastic games


Author: T. Parthasarathy
Journal: Bull. Amer. Math. Soc. 77 (1971), 134-136
MSC (1970): Primary 9070; Secondary 9070, 9072
MathSciNet review: 0270763
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 9070, 9070, 9072

Retrieve articles in all journals with MSC (1970): 9070, 9070, 9072


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12633-2